# SDR UPS08854209

- Difficulty date: December 16, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Engine: Ge CFM562C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Contaminated
- Location: Tank
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A IFSD - NR 1 ENGINE FLAMED OUT AS POWER WAS BROUGHT TO IDLE FOR DESCENT OUT OF 380.  PERFORMED FLAME OUT CK LIST AT FL 240 ENGINE STARTED AND INDICATED NORMAL OPERATION.  PERFORMED STEPS IAW T/S TREE REF MM 71-00-00-1 FIG 139.  REMOVED AND REPLACED FUEL FILTER AS PRECAUTIONARY REF MM 73-10-02-4.  FOUND UNUSUAL AMOUNT OF WATER.  DRAINED WATER FROM TANK AND GROUND RUN OPS NORMAL.
